# SDR 2000UALA00200

- Difficulty date: April 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 36,238 hours, 19,548 cycles
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONE ENGINE GENERATOR OFF BUS WOULD NOT RESET.  *S/D*  REPLACED GENERATOR CONTROL UNIT.  OPS CHECK GOOD.
